Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
STUDY OF THE NUMBER OF ROOTS AND CANALS IN SENEGALESE FIRST PERMANENTMANDIBULAR MOLARS
Autore:
SPERBER GH; MOREAU JL;
Indirizzi:
UNIV ALBERTA,FAC MED,DEPT ORAL HLTH SCI EDMONTON AB T6G 2N8 CANADA
Titolo Testata:
International endodontic journal
fascicolo: 2, volume: 31, anno: 1998,
pagine: 117 - 122
SICI:
0143-2885(1998)31:2<117:SOTNOR>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Keywords:
MANDIBULAR; MOLARS; ROOTS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
38
Recensione:
Indirizzi per estratti:
Citazione:
G.H. Sperber e J.L. Moreau, "STUDY OF THE NUMBER OF ROOTS AND CANALS IN SENEGALESE FIRST PERMANENTMANDIBULAR MOLARS", International endodontic journal, 31(2), 1998, pp. 117-122

Abstract

A study of 480 extracted first permanent mandibular molars of the Oulof people of Senegal, West Africa, revealed 15 teeth with three roots (3.12%), and 120 teeth with four root canals (25%), An extra root correlated with a sextum lingual tubercle in 20% of cases. Analysis of thepulp chambers revealed a variety of rectangular shapes, Comparison ofthese anomalies with their incidence in other ethnic groups extends the range of incidence of three-rooted first permanent mandibular molars in the Negroid race. This trait is described for only the second time in a Negroid population. The clinical consequences of root variationin root canal treatment are considered.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/01/20 alle ore 13:51:17